Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Semicontinuous and irresolute images of $ S$-closed spaces

Author: Travis Thompson
Journal: Proc. Amer. Math. Soc. 66 (1977), 359-362
MSC: Primary 54C10
MathSciNet review: 0451193
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A topological space is S-closed if and only if every semi-open cover of X has a finite subcollection whose closures cover X. The images of S-closed spaces under various mappings are investigated culminating in this main result: A Hausdorff space X is S-closed if and only if the irresolute image of X in any Hausdorff space is closed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10

Retrieve articles in all journals with MSC: 54C10

Additional Information

PII: S 0002-9939(1977)0451193-9
Keywords: S-closed, extremally disconnected, semicontinuous, irresolute
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia